Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The equation of a rational plane curve derived from its parametric equations (Second paper)


Author: J. E. Rowe
Journal: Bull. Amer. Math. Soc. 23 (1917), 304-308
DOI: https://doi.org/10.1090/S0002-9904-1917-02942-4
Cited work: Bull. Amer. Math. Soc., Volume 22, Number 7 (1916), 338--340
Cited work: Bull. Amer. Math. Soc., Volume 23, Number 2 (1916), 90--91
MathSciNet review: 1559945
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1917-02942-4

American Mathematical Society